Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Collineations in generalized spaces


Author: Jack Levine
Journal: Proc. Amer. Math. Soc. 2 (1951), 447-455
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0042192-1
Erratum: Proc. Amer. Math. Soc. 2 (1951), 993.
MathSciNet review: 0042192
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0042192-1
Article copyright: © Copyright 1951 American Mathematical Society